responde esta pregunta

misceláneo Pregunta

Late period!!!???

I've been on the pill for a mes (for medical reasons) and I was meant to come on my period on Thursday but I still haven't come on. Should I be concerned? o is this normal?
 EmLuvsSprinkles posted hace más de un año
next question »

misceláneo Respuestas

Makeupdiva said:
Should tu be concerned? Every girl's body is different, some girls/women don't start on the exact same día every month, like me, usually I miss a mes but I'm usually not worried. Unless tu are sexually active, then there really should be no worries. I wouldn't worry too much. But if tu are that concerned that there could be something wrong, go see your doctor. I hope that helps.
select as best answer
posted hace más de un año 
Dreamtime said:
mine once got delay for two months, my mood was alway grumpy i tried every thing and nothing works till i read that ginger té can induce period and it did i was happy that it works so yeah try it hope that helps
select as best answer
posted hace más de un año 
Book-Freak said:
I's only been two days, don't panic. Likely, your body is adjusting to the new medicine, o it could be stress related, o anything really. Pretty much anything can disrupt a cycle, and when tu are a teenager doesn't follow a strict pattern anyway as tu body is still getting used to having period. I'd leave it another week o two and if it hasn't come por the see your doctor.
select as best answer
posted hace más de un año 
Zeppie said:
It's just a few days, don't worry, that's normal in any cycle even when not under any medication.

If it gets to be maybe two weeks, see a doctor.
select as best answer
posted hace más de un año 
MarineHolocaust said:
nah thats totally normal
select as best answer
posted hace más de un año 
ninjacupcake88 said:
Completely normal. The pill messes with your menstrual cycle a bit.
If you're really concerned, go see a doctor.
select as best answer
posted hace más de un año 
next question »